# SDR SWAA2025030695092

- Difficulty date: February 11, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727C S-7L. MARKED<[01] REMOVED AND REPLACED STRINGER CLIP AT BS 727C S-7L PER SRM 51-40-02 AND DWG 146A1112 REV-;[02] TASK C/W
